# SDR SWAA2021120342400

- Difficulty date: November 11, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191D HAS MULTIPLE CRACKED FASTENER HOLES ALONG R/H AND L/H EDGEBANDS.  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-30-70-1A-1 PAR 4B(1B).  COMPLETED DAMAGE REMOVAL ON INNER SURFACE EDGEBAND IAW SRM 51-70-05-2R-6 PAR 4A-D.  FABRICATED REPAIR PLIES IAW SRM 51-70-05-2R-6 PAR 4E-F.   JOB COMPLETE PER SRM 51-70-05-2R-6.
